Next Article in Journal
Binary Classification with a Pseudo Exponential Model and Its Application for Multi-Task Learning
Next Article in Special Issue
Consistency of Learning Bayesian Network Structures with Continuous Variables: An Information Theoretic Approach
Previous Article in Journal
Unconditionally Secure Quantum Signatures
Previous Article in Special Issue
Applications of the Fuzzy Sumudu Transform for the Solution of First Order Fuzzy Differential Equations
Open AccessArticle

Gaussian Network’s Dynamics Reflected into Geometric Entropy

by Domenico Felice 1,2,* and Stefano Mancini 1,2
School of Science and Technology, University of Camerino, I-62032 Camerino, Italy
INFN-Sezione di Perugia, Via A. Pascoli, I-06123 Perugia, Italy
Author to whom correspondence should be addressed.
Academic Editor: Carlo Cafaro
Entropy 2015, 17(8), 5660-5672;
Received: 5 May 2015 / Revised: 15 July 2015 / Accepted: 31 July 2015 / Published: 6 August 2015
(This article belongs to the Special Issue Dynamical Equations and Causal Structures from Observations)
We consider a geometric entropy as a measure of complexity for Gaussian networks, namely networks having Gaussian random variables sitting on vertices and their correlations as weighted links. We then show how the network dynamics described by the well-known Ornstein–Uhlenbeck process reflects into such a measure. We unveil a crossing of the entropy time behaviors between switching on and off links. Moreover, depending on the number of links switched on or off, the entropy time behavior can be non-monotonic. View Full-Text
Keywords: probability theory; Riemannian geometries; entropy; complex systems probability theory; Riemannian geometries; entropy; complex systems
Show Figures

Figure 1

MDPI and ACS Style

Felice, D.; Mancini, S. Gaussian Network’s Dynamics Reflected into Geometric Entropy. Entropy 2015, 17, 5660-5672.

Show more citation formats Show less citations formats

Article Access Map by Country/Region

Only visits after 24 November 2015 are recorded.
Back to TopTop